# SDR ARWA990703

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 627 - UNABLE TO PRESSURIZE AIRCRAFT IN AUTO OR MANUAL DURING TAKEOFF.  DUMPED FUEL AND RETURNED TO MIA WITHOUT INCIDENT.  AIRCRAFT INVESTIGATED FOR DEFECTS.  PRESSURIZATION NORMAL IAW MM 21-30-00.  LUBED OUTFLOW VALVE AS PRECAUTIONARY.  CHECKED NORMAL PER MM 21-30-00.  (X)
